Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 27, Issue 2, Spring 1992  pp. 231-250.

C*-algebras arising from interval exchange transformations

Authors Ian F. Putnam
Author institution: Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, N.S., Canada B3H 4H8. Currrent address: Department of Mathematics and Statistics, University of Victoria, P.O. Box 3045, Victoria, B.C., Canada V8W 3P4.


Contents    Full-Text PDF